# SDR AALA202106099003

- Difficulty date: June 9, 2021
- Submitted: June 9, 2021
- Operation: Air carrier
- Aircraft: N997AA
- Make and model: Airbus A321-231
- Aircraft serial: 7349
- Aircraft time: 12,745 hours, 4,794 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 153234
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 15WL EMERGENCY POWER SUPPLY UNIT FAILED TEST. REMOVED AND REPLACED 15WL EMERGENCY POWER SUPPLY UNIT PER AMM 33-51-38.
